Analyse mathématique
Solutions auto-similaires non radiales pour l'équation quasi-géostrophique dissipative critique
[Non-radial self-similar solutions for the critical dissipative quasi-geostrophic equation]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 9, pp. 535-538.

We prove the existence of self-similar solutions for the critical dissipative quasi-geostrophic equation by using the formalism of mild solutions in a space close to L.

Nous montrons l'existence de solutions auto-similaires pour l'équation quasi-géostrophique dissipative critique en nous basant sur le formalisme des solutions « mild » dans un espace proche de L.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.09.004
Marchand, Fabien 1; Lemarié-Rieusset, Pierre Gilles 1

1 Département de mathématiques, université d'Evry, boulevard F. Mitterrand, 91025 Evry cedex, France
@article{CRMATH_2005__341_9_535_0,
     author = {Marchand, Fabien and Lemari\'e-Rieusset, Pierre Gilles},
     title = {Solutions auto-similaires non radiales pour l'\'equation quasi-g\'eostrophique dissipative critique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {535--538},
     publisher = {Elsevier},
     volume = {341},
     number = {9},
     year = {2005},
     doi = {10.1016/j.crma.2005.09.004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.09.004/}
}
TY  - JOUR
AU  - Marchand, Fabien
AU  - Lemarié-Rieusset, Pierre Gilles
TI  - Solutions auto-similaires non radiales pour l'équation quasi-géostrophique dissipative critique
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 535
EP  - 538
VL  - 341
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.09.004/
DO  - 10.1016/j.crma.2005.09.004
LA  - fr
ID  - CRMATH_2005__341_9_535_0
ER  - 
%0 Journal Article
%A Marchand, Fabien
%A Lemarié-Rieusset, Pierre Gilles
%T Solutions auto-similaires non radiales pour l'équation quasi-géostrophique dissipative critique
%J Comptes Rendus. Mathématique
%D 2005
%P 535-538
%V 341
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.09.004/
%R 10.1016/j.crma.2005.09.004
%G fr
%F CRMATH_2005__341_9_535_0
Marchand, Fabien; Lemarié-Rieusset, Pierre Gilles. Solutions auto-similaires non radiales pour l'équation quasi-géostrophique dissipative critique. Comptes Rendus. Mathématique, Volume 341 (2005) no. 9, pp. 535-538. doi : 10.1016/j.crma.2005.09.004. http://www.numdam.org/articles/10.1016/j.crma.2005.09.004/

[1] Barraza, O. Self-similar solutions in weak Lp-spaces of the Navier–Stokes equations, Rev. Mat. Iberoamericone, Volume 12 (1996), pp. 411-439

[2] Cannone, M. Ondelettes, paraproduits et Navier–Stokes, Diderot Editeur, Paris, 1995

[3] Constantin, P.; Córdoba, D.; Wu, J. On the critical dissipative quasigeostrophic equation, Indiana Univ. Math. J., Volume 50 (2001), pp. 97-107

[4] Koch, H.; Tataru, D. Well-posedness for the Navier–Stokes equations, Adv. Math., Volume 157 (2001), pp. 22-35

[5] F. Marchand, Thèse (travail en cours), Université d'Évry

[6] Stein, E.M. Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, 1970

Cited by Sources: